MathSciNet Relay Station
MathSciNet bibliographic data
MR1311355 14J29 (14J10)
Migliorini, Luca A smooth family of minimal surfaces of general type over a curve of genus at most one is trivial. J. Algebraic Geom. 4 (1995), no. 2, 353–361.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement